# SDR SWIA200821039

- Difficulty date: October 21, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 8,707 hours, 5,434 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Structure
- Condition: Damaged
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TRUNNION BOX DAMAGED, DAMAGE REPAIR.  REPLACED NLG TRUNNION BOX PER SRM.
